# SDR FDEA201105031701

- Difficulty date: May 3, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 53,145 hours, 12,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116503
- Part serial: 000000
- Condition: Cracked
- Location: L45l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 5-123 LONGERON 45L SPLICE FITTING  FOUND CRACKED. LOWER CENTRE CARGO COMPARTMENT STATION  5-123 LONGERON 45L DAMAGED SPLICE  FITTING REMOVED AND REPLACED WITH NEW SPLICE AS PER SRM 51-33-01 REVISION 46.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 112. NEW SPLICE FABRICATED  AS PER DRAWING A5A7116 REVISION D.
